# SDR AU991033

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: PCE115644
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CONTAINED THE FOLLOWING DEFICIENCIES FOUND DURING SCHEDULED MAINTENANCE:  1.  INTAKE TO ENGINE V-BAND COUPLING LOOSE.   2.   AUXILIARY GENERATOR COOLING AIR OUTLET DRAIN NOT CONNECTED.   3.  FIRE DETECTION SENSOR CHAFING IN SEVERAL PLACES.   4. FIRE DETECTION SENSOR ELECTRICAL CONNECTOR  LOOSE AND NOT LOCKWIRED.   5.   MAIN ENGINE CONTROLLER ELECTRICAL CONNECTOR  LOOSE AND NOT LOCKWIRED.  THE ENGINE HAD BEEN INSTALLED THREE DAYS PREVIOUS.
